# SDR MWEA98576

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Part number: 591801539
- Condition: Eroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A HOLE ERODED IN THE LEFT HORIZONTAL STABILIZER LEADING EDGE TIP.  MTC FABRICATED AND INSTALLED DOUBLER.
